# SDR SWAA2023092801360

- Difficulty date: September 13, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#27-043 AFT CARGO COMPARTMENT VACUUM WASTE COMPARTMENT BKHD STANTION LOWER LEEK ANGLE CRACKED STA 847+18' LBL 10 WL 156<[01] REMOVED AND REPLACED ANGLE IN AFT CARGO COMPARTMENT VACUUM WASTE COMPARTMENT BKHD STANTION LOWER LEEK IAW SRM 51-40-02-0G-0; P/N 149A8109U114 TAG A203435;[02] VERIFIED STEP 3 AUDIT C/W
